# SDR AALA202509298140

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 18,266 hours, 4,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU SYSTEM TEST SHOWS, BAT/EPSU (12WR) FAULT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY BATTERY AT THE 12WL POSITION IAW AMM 33-51-38.
